MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-MAX-200
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A stealth 360 peripheral orbital atherectomy device (oad) was successfully advanced through the 6 x 45 sheath with no resistance met.Six low speed treatments were performed down the entirety of a heavily calcified, 30-40% stenosed, 5mm left superficial femoral artery (sfa).The patient was uncomfortable during the treatment.Post-treatment, the oad was attempted to be removed from the patient when resistance was met at the distal part of the sheath.The oad control knob was in locked position and the crown was not moving in either direction.The sheath was flushed and no movement continued.A buddy wire was used in an attempt to dislodge the oad crown.The oad was able to be removed after the buddy wire was able to dislodge the oad crown.The physician did not observe any issues with the wire and the oad.
 
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).

Brand Name
DIAMONDBACK PERIPHERAL
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
aaron stevens
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key19960773
Report Number3004742232-2024-00304
Device Sequence Number21015506
Product Code MCW
UDI-Device Identifier10850026568711
UDI-Public(01)10850026568711(17)251031(10)512438-1
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberPRD-MAX-200
Device Catalogue Number7-10059-46
Device Lot Number512438-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale